# SDR 97ZZZM322

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED EXFOLIATION CORROSION IN THE RIGHT LOWER WING SKIN UPPER SURFACE IMMEDIATELY FORWARD OF THE LOWER SPAR AT APPROXIMATELY WING STATION 1000 IN THE LOWER WING SKIN PANEL SPLICE AREA.  THE CORROSION EXTENDED UNDER A WING PANEL SPLICE STRAP (UPPER SURFACE OF THE WING PLANK).  REMOVED CORROSION, ROTOPEENED, NDT INSPECTED, FABRICATED AND INSTALLED REPAIR FILLER WET WITH SEALANT.  ACCOMPLISHED IAW EIAA ENGINEERING CHANGE/REPAIR AUTHROIZATION NR 479-57-089-2.  (M)
